See Alike in...

Alike App

Browser

Ariss

618d

So I started taking pristiq which was amazing for the first few weeks but now I feel like I’m manic on this shit. I have only gotten with 2 guys my entire life and ones I dated and loved a ton, I’m also not a risk taker. 3 months on this new medication and I just upped the dose I’ve slept w 3 random ppl and have been extremely reckless, I feel virtually nothing, I’m really worried like is this normal or am I over exaggerating.

    • FaithKay

      618d

      It's not you. It's the med. I now use things that are natural because most of these meds mess with my brain. I use apple cider vinegar 1 tbls in tea with tsp honeyand 1 tsp lemon.

    • carter._.16

      618d

      I was on pristiq at one point and it kinda did the same for me. It was fine at first, but the longer I was one ot, the worse I felt. Maybe talk to your doctor about changing meds, and just explain to them how it's making you feel. It's not worth beimg on a ned that makes you feel like that. I hope you can get things figured out and start feeling better <33

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion